# SDR DALA2023071705757

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 55,892 hours, 27,575 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3277 RT MLG AFT PINTLE PIN IS WORN AND CORRODED. CORRECTIVE ACTION: R/R RH MLG AFT PINTLE PIN PER AMDS 3210-9601-RT. (2866390)
